# SDR CA150515005

- Difficulty date: May 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 777233LR
- Aircraft time: 37,450 hours
- Engine: Ge GE90110B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT REPORTED FLAP RUDDER FAIL MSG ON ECAM, NO PAN PAN.  DID ORDER ERS TO MONITOR & MEET ACFT ON LANDING.  NO FURTHER INFO WAS PROVIDED.  TROUBLESHOOTING CARRIED OUT IAW FIM 27-82-00-810-811.  CHECKED SERVICEABLE.
